American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58A35) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Saurabh Trivedi. Transversality theorems for the weak topology. Proc. Amer. Math. Soc. 141 (2013) 2181-2192.
Abstract, references, and article information   
View Article: PDF

[2] Liviu I. Nicolaescu. Tame flows. Memoirs of the AMS 208 (2010) MR 2683658.
Book volume table of contents   

[3] G. O. Jones. Zero sets of smooth functions in the Pfaffian closure of an o-minimal structure. Proc. Amer. Math. Soc. 136 (2008) 4019-4025. MR 2425743.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Bent Fuglede. The Dirichlet problem for harmonic maps from Riemannian polyhedra to spaces of upper bounded curvature. Trans. Amer. Math. Soc. 357 (2005) 757-792. MR 2095630.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] C. Murolo, D. J. A. Trotman and A. A. Du Plessis. Stratified transversality by isotopy. Trans. Amer. Math. Soc. 355 (2003) 4881-4900. MR 1997589.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Richard B. Sowers. Stochastic averaging with a flattened Hamiltonian: A Markov process on a stratified space (a whiskered sphere). Trans. Amer. Math. Soc. 354 (2002) 853-900. MR 1867364.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Sh. Kaliman and M. Zaidenberg. A Tranversality Theorem for Holomorphic Mappings and Stability of Eisenman-Kobayashi Measures. Trans. Amer. Math. Soc. 348 (1996) 661-672. MR 1321580.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Nathan Habegger. An intersection homology obstruction to immersions . Proc. Amer. Math. Soc. 96 (1986) 693-697. MR 826504.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] F. E. A. Johnson. On the triangulation of stratified sets and singular varieties . Trans. Amer. Math. Soc. 275 (1983) 333-343. MR 678354.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] S. Buoncristiano and M. Dedò. Local blow-up of stratified sets up to bordism . Trans. Amer. Math. Soc. 273 (1982) 253-280. MR 664041.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] R. Mark Goresky. Whitney stratified chains and cochains . Trans. Amer. Math. Soc. 267 (1981) 175-196. MR 621981.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1